# SDR 2000UALA00608

- Difficulty date: October 11, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Aircraft time: 65,326 hours, 37,275 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OCTOBER 11 A CART COLLIDED WITH THE AIRCRAFT.  IT MADE A HOLE IN THE AIRCRAFT FOUR FEET AFT OF THE AC POWER PLUG.  THE BS 328 FRAME WEB AND FAIL-SAFE CHORD WERE BUCKLED AND CRACKED ALONG A 12 INCH SECTION ADJ TO STRINGER 22R.  THE FUSELAGE SKIN WAS PUNCTURED AND CRACKED LENGTHWISE BETWEEN BS 301 AND 341 AND CIRCUMFERENTIALLY BETWEEN WL 162 AND 173.  *S/D*  THE FRAME WEB WAS REPAIRED IN ACCORDANCE WITH 727 SRM 53-10-4, FIGURES 1 AND 11.  THE FAIL-SAFE CHORD WAS REPAIRED PER 727 SRM 51-40-3, FIGURE 1.  A REPAIR DOUBLER WAS INSTALLED EXTERNALLY IN ACCORDANCE WITH 727 SRM 53-30-3, FIGURE 3.
